Rocky Mountain Journal of Mathematics

On New Majorization Theorems

J. Pec˘arić and S. Abramovich

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 27, Number 3 (1997), 903-911.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Pec˘arić, J.; Abramovich, S. On New Majorization Theorems. Rocky Mountain J. Math. 27 (1997), no. 3, 903--911. doi:10.1216/rmjm/1181071901.

Export citation


  • T. Ando, Majorization, doubly stochastic matrices and comparison of eigenvalues, Linear Algebra Appl. 118 (1989), 163-168.
  • J. Kolumban and C. Mocanu, Some inequalities on integral, Gazeta Mathem. Methodicá 4 (1983), 48-53.
  • L. Malingranda, J.E. Pečarić and L.E. Persson, Weighted Fovard and Berwald inequalities, JMAA 190 (1995), 248-262.
  • A.W. Marshall and I. Olkin, Inequalities: Theory of majorization and its applications, Academic Press, New York, 1979.
  • D.S. Mitrinović, Analytic inequalities, Springer-Verlag, Berlin, 1970.
  • J.E. Pečarić, F. Proschan and Y.L. Tong, Convex functions, partial orderings and statistical applications, Academic Press, New York, 1992.
  • G. Szácz, L. Gehér, I. Kovács and I. Pintér, Contests in higher mathematics, Akadémiai Kiad\B o, Budapest, 1968.
  • G.H. Toader, Integral and discrete inequalities, Revue D' Analyse numérique et de Théorie de l' Approximation 21 (1992), 83-88.